MathSciNet Relay Station
MathSciNet bibliographic data
MR874449 68Q45 (03D03 03D15 03D40 20M05 68Q25)
Benois, Michèle; Sakarovitch, Jacques On the complexity of some extended word problems defined by cancellation rules. Inform. Process. Lett. 23 (1986), no. 6, 281–287.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement